# SDR SWIA202163102

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N513SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000894
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROBBED LH WING OUTBOARD MAIN FLAP ROLLER RAIL TO BE USED FOR 292SY. PN: 170-24554-003   (FILED - CLOSED)   INSTALLED LH WING, OUTBOARD MAIN FLAP ROLLER RAIL FOR INBOARD/OUTBOARD ROLLER PER AMM 57-55-00. OPS CHECK GOOD.
